Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Espace des modules marqués des surfaces projectives convexes de volume fini

Ludovic Marquis

Geometry & Topology 14 (2010) 2103–2149
Bibliography
1 Y Benoist, Sous-groupes discrets des groupes de lie, Lecture (1997)
2 Y Benoist, Automorphismes des cônes convexes, Invent. Math. 141 (2000) 149 MR1767272
3 Y Benoist, Convexes divisibles. III, Ann. Sci. École Norm. Sup. (4) 38 (2005) 793 MR2195260
4 Y Benoist, Convexes divisibles. IV. Structure du bord en dimension 3, Invent. Math. 164 (2006) 249 MR2218481
5 Y Benoist, Convexes hyperboliques et quasiisométries, Geom. Dedicata 122 (2006) 109 MR2295544
6 D Burago, Y Burago, S Ivanov, A course in metric geometry, 33, Amer. Math. Soc. (2001) MR1835418
7 S Choi, W M Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657 MR1145415
8 B Colbois, C Vernicos, P Verovic, L’aire des triangles idéaux en géométrie de Hilbert, Enseign. Math. (2) 50 (2004) 203 MR2116715
9 B Colbois, C Vernicos, P Verovic, Area of ideal triangles and Gromov hyperbolicity in Hilbert geometry, Illinois J. Math. 52 (2008) 319 MR2507246
10 V V Fock, A B Goncharov, Moduli spaces of convex projective structures on surfaces, Adv. Math. 208 (2007) 249 MR2304317
11 W M Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984) 200 MR762512
12 W M Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990) 791 MR1053346
13 W M Goldman, J J Millson, Local rigidity of discrete groups acting on complex hyperbolic space, Invent. Math. 88 (1987) 495 MR884798
14 J L Koszul, Déformations de connexions localement plates, Ann. Inst. Fourier (Grenoble) 18 (1968) 103 MR0239529
15 F Labourie, Flat projective structures on surfaces and cubic holomorphic differentials, Pure Appl. Math. Q. 3 (2007) 1057 MR2402597
16 J C Loftin, Affine spheres and convex ℝℙn–manifolds, Amer. J. Math. 123 (2001) 255 MR1828223
17 L Marquis, Surface projective convexe de volume fini, arXiv:0902.3143